Translator Disclaimer
October 2008 On Generalized Alternating Galileo Sequences
Hari Pulapaka
Missouri J. Math. Sci. 20(3): 178-185 (October 2008). DOI: 10.35834/mjms/1316032777

Abstract

During the course of studying freely falling bodies, Galileo observed a wonderful property that is unique to the sequence of positive odd integers. In this paper, we present and explore a generalized variation of this classical result. We exhibit some properties of our variation and leave the reader with some open questions for possible further exploration.

Citation

Download Citation

Hari Pulapaka. "On Generalized Alternating Galileo Sequences." Missouri J. Math. Sci. 20 (3) 178 - 185, October 2008. https://doi.org/10.35834/mjms/1316032777

Information

Published: October 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1190.05016
Digital Object Identifier: 10.35834/mjms/1316032777

Subjects:
Primary: 05A19
Secondary: 11B83

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.20 • No. 3 • October 2008
Back to Top